# SDR 2008UALA03734

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,365 hours, 18,307 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 2L AND 2R WON'T ARM.  *S/D*  LANYARD LOOSE, CAUSING INTERFERENCE.  SECURED LANYARD, DOOR ARMS/DISARMS NORMALLY.
